EconPapers    
Economics at your fingertips  
 

On Certain Sufficiency Criteria for ð ‘ -Valent Meromorphic Spiralike Functions

Muhammad Arif

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We consider some subclasses of meromorphic multivalent functions and obtain certain simple sufficiency criteria for the functions belonging to these classes. We also study the mapping properties of these classes under an integral operator.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/837913.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/837913.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:837913

DOI: 10.1155/2012/837913

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:837913